Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


ΘΟΜευ ΠΐΝWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-1pp.91-97

Archive of Issues

Total articles in the database: 2048
In Russian (ΟΜΜ): 1249
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 1 / 2013 | Next article >>
S.M. Aizikovich and A.S. Vasiliev, "A bilateral asymptotic method of solving the integral equation of the contact problem of the torsion of an elastic half-space inhomogeneous in depth," J. Appl. Math. Mech. 77 (1), 91-97 (2013)
Year 2013 Volume 77 Issue 1 Pages 91-97
Title A bilateral asymptotic method of solving the integral equation of the contact problem of the torsion of an elastic half-space inhomogeneous in depth
Author(s) S.M. Aizikovich (Rostov-on-Don, Russia, saizikovich@gmail.com)
A.S. Vasiliev (Rostov-on-Don, Russia, andre.vasiliev@gmail.com)
Abstract An approximate semi-analytical method for solving integral equations generated by mixed problems of the theory of elasticity for inhomogeneous media is developed. An effective algorithm for constructing approximations of transforms of the kernels of integral equations by analytical expressions of a special type is proposed, and closed analytical solutions are presented. A comparative analysis of the approximation algorithms is given. The accuracy of the method is analysed using the example of the contact problem of the torsion of a medium with a non-uniform coating by a stiff circular punch. The relation between the error of the approximation of the transform of a kernel by special analytical expressions, constructed using different algorithms and the error of approximate solutions of the corresponding contact problems is investigated using a numerical experiment.
Received 26 December 2011
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892813000609
<< Previous article | Volume 77, Issue 1 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100